Values of Exact Market Games
We prove that a single-valued solution of perfectly competitive TU economies underling nonatomic exact market games is uniquely determined as the Mertens value by four plausible value-related axioms. Since the Mertens value is always a core element, this result provides an axiomatization of the Mertens value as a core-selection. Previous works in this direction assumed the economies to be either di erentiable (e.g., Dubey and Neyman ) or of uniform nite-type (e.g., Haimanko ). Our work does not assume that, thus it contributes to the axiomatic study of payo s in perfectly competitive economies (or values of their derived market games) in general. In fact, this is the rst contribution in this direction.
|Date of creation:||Sep 2012|
|Date of revision:|
|Contact details of provider:|| Postal: Feldman Building - Givat Ram - 91904 Jerusalem|
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Donald J. Brown & Abraham Robinson, 1971.
"Nonstandard Exchange Economies,"
Cowles Foundation Discussion Papers
308, Cowles Foundation for Research in Economics, Yale University.
- AUMANN, Robert J., .
"Values of markets with a continuum of traders,"
CORE Discussion Papers RP
228, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Hart, Sergiu, 1977. "Values of non-differentiable markets with a continuum of traders," Journal of Mathematical Economics, Elsevier, vol. 4(2), pages 103-116, August.
- Hart, Sergiu & Neyman, Abraham, 1988. "Values of non-atomic vector measure games : Are they linear combinations of the measures?," Journal of Mathematical Economics, Elsevier, vol. 17(1), pages 31-40, February.
- Dubey, Pradeep & Neyman, Abraham, 1997. "An Equivalence Principle for Perfectly Competitive Economies," Journal of Economic Theory, Elsevier, vol. 75(2), pages 314-344, August.
- Omer Edhan, 2012. "Continuous Values of Market Games are Conic," Discussion Paper Series dp623, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp627. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tomer Siedner)
If references are entirely missing, you can add them using this form.